Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

How can I overcome the addiction for tea as it has resulted to appetite loss and phlegm formation ?

Sir, i got addicted to tea. per day around 8-10 cups. i tried to stop. but even if i stop for 1 day it feels as if i lost something in my life. because of this i lost my appetite and cannot eat any thing or swallow. it takes almost 2hrs to just have a plate of tiffin. and lot of phglem is forming. i became very thin. please sugest a way to get out of this situation.
Asked On : Tue, 8 Feb 2011
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see if you dont leave the tea then you can use green tea,chemomila tea which is best for health and increase your appetite.
Answered: Fri, 13 Jan 2012
Homeopath Dr. Arif. K. Kaware's  Response
please discontinue tea or at least reduce gradually;do you feel nausea while eating food;or do you feel your stomach is heavy after eating even small amount of food.
If so this can be acidity please contact a doctor who will prescribe some antacid medicine;till then you can take digene gel for acidity.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor